MathSciNet Relay Station
MathSciNet bibliographic data
MR148074 (26 #5583) 55.50
Whitehead, George W. Note on cross-sections in Stiefel manifolds. Comment. Math. Helv. 37 1962/1963 239–240.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement